Unstable Brown Discharge, Missed Birth Control... Could I be pregnant.?
The sunday before last i missed my birth control pill and on monday i had to take 2 to make up for it .
After this happened I started to get brown discharge . This is normal for me when I am reaching the end of my 3rd month pill pack and it's almost time for my period. So I'm guessing when my hormone levels dropped my body thought it was period time. It wasn't though (i still have about another week before i take inactive pills) , so I kept taking the pill as normal for the rest of the week, and the discharge was still there.
on that friday, i had sex without a condom. the next morning i cleaned out my vagina really well in the shower. so on saturday, the discharge was completely gone.
i am not sure if the discharge is gone because I had sex and possibly became pregnant (???? :O does it even work that way??) or because i cleaned out really well the next morning.
yesterday, i was a couple hours late on my pill. and today, a week from the last time i had sex, i noticed a little bit of the brown discharge again, but it is gone now.
any advice? what are the odds of me being pregnant... ?
for clarity here is a timeline of events
Feb 15: pill missed
Feb 16: 2 pills taken, brown discharge begins
Feb 17-20: brown discharge continues
Feb 20: sex without condom
Feb 21: cleaning out of vagina, brown discharge ends
Feb 21-25: no discharge, nothing weird, taking pill normally
Feb 27 at 1:30 AM: take thursday pill late (early friday morning). normally take it around 8:00 PM
Feb 27: tiny amount of brown discharge, stops by 4:00 PM
Feb 27 at 6:30 PM: i make a worried HealthBoards post :O
Last edited by Kisatchie; 02-27-2009 at 04:43 PM.
The following user gives a hug of support to Kisatchie: ZdbunnyMomiji (09-11-2011)
Re: Unstable Brown Discharge, Missed Birth Control... Could I be pregnant.?
You've been skipping and taking pills late, it's not surprising that you're having this discharge problem. It's very important for you not to miss any pills. Any time you miss or double up on pills, it's likely that you'll have some kind of spotting or bleeding because your body is reacting to the hormone fluctuation brought on by either taking the pill late or doubling up. Read the prescribing information that came with your pill, it's all in there.